MathSciNet Relay Station
MathSciNet bibliographic data
MR1617617 (99c:35004) 35A20 (35Q35)
Kobayashi, Takao Singular solutions and prolongation of holomorphic solutions to nonlinear differential equations. Publ. Res. Inst. Math. Sci. 34 (1998), no. 1, 43–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement